# SDR DL76S991016

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 43,674 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILED AT 6,000 FT.  CLIMBOUT EGT REACHED 1,100, LITE ENGINE VIBRATION FELT FOLLOWED BY EGT SPIKE.  REPLACED ENGINE.
